Levaquin’s Side Effects for the Eye

LevaquinLevaquin and Serious Side Effects

Mark Girard, co-editor of the Quinolone Vigilance Foundation, joins us today sharing his experiences with Levaquin and the risks it poses to our overall and eye health.

Mark: “I was given Levaquin, the main fluoroquinolone antibiotic, five and a half years ago for a post-surgical infection in my ankle. I immediately had problems, like loss of bowel control.

Within a couple of weeks, I had blood clots, spontaneous tendon ruptures and mysterious cartilage lesions that required a transplant of cartilage from a dead child. I had many other horrific things go wrong all at once. Of course, vision problems were one of them.”

A Homeopathic Approach to Fluoroquinolone Side Effects

One thing you should really consider is the homeopathic approach of treating the complications of these antibiotics. In the homeopathic literature, there are many remedies for individuals who have an adverse reaction to medicine.

As a homeopathic doctor, Dr. Kondrot tell us that he often sees people who have had a bad reaction. It’s not particularly to the fluoroquinolones but to anesthesia and other toxins.

Homeopathic treatment can act as a catalyst to strengthen the body. When you have a reaction like this, it affects many different parameters of your body. It’s not just one localized area. It’s your eye, joints, muscle pain, etc. It’s hard to find a specialist who will look at you as a person suffering from that reaction.

Fluoroquinolones Effects on the Body

Dr. Kondrot tells us that the human body has the ability to heal, but if there are toxins or some type of imbalance in your body that those antibiotics caused, you get rid of that.

In homeopathy, we believe antibiotics are a no-no because they suppress disease. Antibiotics do not treat the disease. They treat the infections and bacterial problems. Really, it’s a weakness in the body that causes the bacterial infections, so you have to treat the underlying cause.

Many times when people take an antibiotic based on homeopathic principles, the infection may improve, but somehow that process is pushed deeper into the body and they get a more serious problem.

Floxies and Detoxing

Dr. Kondrot tells us that he has found that toxicity in general affects the vitreous. If you have heavy metal poisons or any type of toxins in your body, it can show up in the vitreous as floaters, inflammation and a subtle barometer of some type of disturbance in your body.

He recommends to Floxies, victims of fluoroquinolones, is to begin some type of detoxification program. There are methods to remove toxins from your body, whether it’s infrared sauna, IV chelation or Zeolite. There are so many different products out there to detoxify and purify the body of toxins.

2 Responses to Levaquin’s Side Effects for the Eye

  1. Kirk Figueira August 30, 2015 at 7:42 pm #

    Ive had problems over the last two years with excessive floaters, first starting in my right eye and then in my left eye. i have read what Mr.Woods had reported on and i am wondering if you have a seminar for to reveres this or minimize the amount of floaters. i’m very athletic and it has really affected my life style.

    could you help me please .i have done all the research from all the surgical remedies to the vitamins etc.
    i have been all over your web site for the last 2 years. i believe i micro currant therapy,,, please help.

    Kirk Figueira.

    • Dr. Edward Kondrot September 11, 2015 at 9:53 am #

      I would suggest 3 approaches for floaters
      1) need to check for heavy metals and detox
      2) reduce inflammation using microcurrent
      3) Investigate homeopathy
      please email the office for more info info@healingtheeye.com

Leave a Reply